# SDR UALA2013071905063

- Difficulty date: July 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1478, FUSELAGE SKIN CORRODED S15-S16R.    REMOVED DAMAGE. PERFORMED HFEC. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 15.  MAJOR REPAIR.
